# SDR 2003FA0000953

- Difficulty date: September 10, 2003
- Submitted: September 23, 2003
- Operation: General aviation
- Aircraft: N4142Q
- Make and model: Piper PA-28-181
- Aircraft serial: 2843207
- Engine: Lyc O360A4M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20710AR
- Part serial: CO214215
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION PILOT FOUND SIGNS OF AN OIL LEAK.  THE MAINTENANCE TECHNICIAN FOUND OIL LEAK ON OIL COOLER.  PERFORMED PRESSURE CHECK ON OIL COOLER AND FOUND BOTTOM FLANGE CRACKED.  THIS IS A WEAK ARA ON THE OIL COOLER.  RECOMMEND FINDING A REPLACEMENT THAT IS MORE DURABLE.
